# SDR DALA2015050303098

- Difficulty date: May 2, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 52,432 hours, 23,669 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frames 20-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON RAIL DUMMY -Y189 LOCATED BETWEEN FR 20 TO FR 24  AT FWD GALLEY A REA  L=1", W=0.700", D=0.002".  REPLACED RAIL DUMMY TRACK -Y189 AND FASTENERS LOCATED BETWEEN FRAME 20 TO FRAME 24 AT FWD GALLEY AREA IAW SRM 51-72-11 AND DWG D53112834.
